Demirbag, Sezgin Altay and De, Uday Chand and Zengin, Fusun Ozen (2024) Certain investigations of pseudo Z-symmetric spacetimes. Miskolc Mathematical Notes, 25 (1). pp. 189-202. ISSN 1787-2413
|
Text
4254.pdf Download (1MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2024.4254
Abstract
The section 1 of this paper deals with the definition for a pseudo symmetric spacetime. In section 2, it is proved that a (PZS)4 spacetime satisfying Codazzi type of Z-tensor does not exist. In which condition a (PZS)4 spacetime can be a perfect fluid has been found as a necessary and sufficient condition. After that, special properties are obtained if the (PZS)4 spacetime has harmonic conformal curvature tensor.
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 04 Jun 2024 09:30 |
Last Modified: | 04 Jun 2024 09:30 |
URI: | https://real.mtak.hu/id/eprint/196460 |
Actions (login required)
![]() |
Edit Item |